Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniqueness of the maximum likelihood estimator for $ k$-monotone densities


Author: Arseni Seregin
Journal: Proc. Amer. Math. Soc. 138 (2010), 4511-4515
MSC (2000): Primary 62G07
Published electronically: July 12, 2010
MathSciNet review: 2680075
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove uniqueness of the maximum likelihood estimator for the class of $ k-$monotone densities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 62G07

Retrieve articles in all journals with MSC (2000): 62G07


Additional Information

Arseni Seregin
Affiliation: Department of Statistics, University of Washington, Box 354322, Seattle, Washington 98195-4322
Email: arseni@stat.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10496-3
PII: S 0002-9939(2010)10496-3
Keywords: Uniqueness, $k$–monotone density, mixture models, density estimation, maximum likelihood, nonparametric estimation, shape constraints
Received by editor(s): December 20, 2009
Received by editor(s) in revised form: March 2, 2010
Published electronically: July 12, 2010
Additional Notes: This research was supported in part by NSF grant DMS-0804587
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2010 American Mathematical Society